Skip to Content

I've been taking suboxone to come off lortab etc. Do you experience withdrawls if I decide to stop?

Responses (2)

mpvt 1 Feb 2010

you need to come down slowly from buprenorphine (suboxone, subutex). Drop no more than 10% every 3-4 weeks. Isn't your doctor telling you how to do this... Dave

oktoday 2 Feb 2010

Daves right you need to go slowly and hopefully you are not on a high dose of suboxone. How much suboxone have you been taking and for how long and also your doctor should be telling you. If you been taking hydros for awhile and got some suboxone and take it for a week and stop you never withdrew all the suboxone did was keep you out of withdrawal. let us know this is no judgement at all just a way to get some help and hopefully good advice and I read Daves advice alot and he has always been 100% on the mark

helpmeplease101 17 Feb 2010

I have been taking lortabs for three years. I went into a ten day detox program where they gave me suboxone for a week when i left there i felt great. after being home five days i started having heavy withdrawls for the lortabs. so i did some research and found out suboxone does not allow your body to withdrawl at all. Your better off going through a medical detox and let them keep you calm and relaxed than taking suboxone at all. I was very much mislead about this drug. It is a dfrug and does not allow your boduy to detox the way it needs to.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions